# SDR SWAA2022022344175

- Difficulty date: November 15, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 21,495 hours, 9,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P3 ; AFT CARGO FLOOR PANEL 140CF CORRODED ALONG EDGES / AFT CARGO FLOOR PANELS 140CF CORRODED ALONG EDGE OUT OF LIMITS IAW 53-00-53-1A-1 REPLACED AFT CARGO PANEL WITH NEW PART # 453A26120-2 IAW BOEING DWG # 453A2610 REV D PANEL TO BE INSTALLED ON DOC # SA-M 565S WO 38629.
